Post Bypass SurgeryDear doctors,
I went thru bypass surgery in 1994 (53 years of age) ... However, my heart was not damaged and ejection fraction ratio (EFR) of left ventrical stayed above 60% ... as result of surgery I developed very active and painful keloids....as post surgery medication, I have been taking, along with 80 mg aspirin, Concor 5mg in the morning & Kozar 50mg plus Atcol 10mg at night....Lately I have started feeling quite a bit low....often feel very sleepy...one doctor said that slwness in movement is because of beta-blockers (Concor+Kozar+Atcol)....he also said that such heavy intake of beta blockers, especially with no damage to the heart was rather odd .. even surprising ...Moreover, I have also developed cough which often results in sputum expulsion.....I have been always very active...presently am functioning as Chief Executive of Institute of Safety & Human Factors..am a compulsive trainer....I also write books on Industrial and environmental Safety...I need to regain my active profile and get rid of these Keloids.....please help
Amjad Faizi on 2008-07-03
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.